Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please help!! My 6 years old is wobbly, and his speech is slured
    avatar
    juliecc posted:
    I am not sure what this may be.

    He has had night terrors and bad dreams for 1.5 month now and he is exhausted.
    He wakes up every night about 4 times, screaming and crying.

    LAst week I saw how tired he was so at the suggestion of my naturopathe, I finally gave him some benadryl to help him sleep.
    He slept well the first night and the second, but the third and forth he still woke up 3 and 4 times. So I am not giving it to him anymore.
    His speech is really slurred, like one who would have had too much to drink, he is not steady on his feet, his hands are a bit shaky....

    Could this be a side effect of benadryl or of sleep deprivation?
    Not sure what to try next. He needs to sleep in order to stop having a hard time sleeping, it is a vicious cycle now...

    Any input is appreciated.
    Thanks so much
    Reply
     
    avatar
    South_Side_Gaelic responded:
    Go to WWW.dukehealth.org/health_library/advice_from_doctors/your_childs_health/sleepterrors.I hope this helps.


    Helpful Tips

    sleep Disorders and sinuplasty
    Make no mistake this hurts bad..they make it sound like a walk in the park BS .I felt that needle in my nose, I almost choke on all the ... More
    Was this Helpful?
    1 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Sleep Disorders Center